# SDR CA110304008

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 3,383 hours
- Engine: Ge CF348C5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: GG670956057
- Condition: Disconnected
- Location: Bs 682
- Part time: 3,590 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) GALLEY HEATER SNAGGED BY PILOT AS OVERTEMPING DURING FLIGHT.  MAINTENANCE FOUND A LOW FLOW IN THE AIR CONDITIONING AND BOROSCOPED THE SYS OF DUCTS TO FIND THE FORWARD CABIN CONDITIONED AIR DUCT, P/N GG670-95605-7 SEPARATED AT FS 682.  THE DUCT WAS REATTACHED AND SECURED WITH A LEAK CHECK CARRIED OUT, FULL SYSTEM FLOW WAS RESTORED.  THE GALLEY HEATER UPGRADE WAS CARRIED OUT JAN 13TH 2011 IAW SB GG670-95031-21-01 REPLACING THE 500 WATT HEATER WITH A 1000 WATT UPGRADED HEATER, PN GG670-95031-5.  SL 21-025 DATED 13 OCT 2010, DETAILED TROUBLESHOOTING AND OPS PROCEDURES FOR THE NEW -5 HEATER TO AVOID OVERHEAT CONDITIONS DURING NORMAL OPERATION.  FOLLOWED UP WITH AN ISAR PUBLICATION FEB 2011 TO INVESTIGATE GALLEY HEATER OVERHEATING ISSUES AND PRESENTLY DOES NOT OFFER A SOLUTION.
